# SDR C2XA08CL013

- Difficulty date: January 27, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 14,743 hours, 7,884 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Panel
- Part number: 14535059401
- Part serial: 145642
- Condition: Stuck
- Location: Cockpit
- Part time: 14,743 hours, 7,884 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT 2558 THE CREW REPORTED UNABLE TO SELECT CLIMB ON THE THRUST RATING PANEL.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE CLIMB BUTTON TO BE STUCK.  REPLACED THE THRUST RATING PANEL AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
